Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 480378, 9 pages
http://dx.doi.org/10.1155/2011/480378
Research Article

The Fractional SIRC Model and Influenza A

1Department of Mathematics, Faculty of Art and Sciences, Qassim University, P.O. Box 3771, Qassim, Unizah 51911, Saudi Arabia
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 30 July 2011; Accepted 29 August 2011

Academic Editor: Hamdy Nabih Agiza

Copyright © 2011 Moustafa El-Shahed and Ahmed Alsaedi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Palese and J. F. Young, “Variation of influenza A, B, and C viruses,” Science, vol. 215, no. 4539, pp. 1468–1474, 1982. View at Google Scholar
  2. R. Anderson and R. May, Infectious Disease of Humans, Dynamics and Control, Oxford University Press, Oxford, UK, 1995.
  3. R. G. Webster, W. J. Bean, O. T. Gorman, T. M. Chambers, and Y. Kawaoka, “Evolution and ecology of influenza A viruses,” Microbiological Reviews, vol. 56, no. 1, pp. 152–179, 1992. View at Google Scholar
  4. W. O. Kermack and A. G. McKendrick, “Contributions to the mathematical theory of epidemics,” Proceedings of Royal Society of London, vol. A 115, pp. 700–721, 1927. View at Google Scholar
  5. R. Casagrandi, L. Bolzoni, S. A. Levin, and V. Andreasen, “The SIRC model and influenza A,” Mathematical Biosciences, vol. 200, no. 2, pp. 152–169, 2006. View at Publisher · View at Google Scholar · View at PubMed · View at Zentralblatt MATH · View at MathSciNet
  6. G. P. Samanta, “Global dynamics of a nonautonomous SIRC model for influenza A with distributed time delay,” Differential Equations and Dynamical Systems, vol. 18, no. 4, pp. 341–362, 2010. View at Publisher · View at Google Scholar
  7. L. Jódar, R. J. Villanueva, A. J. Arenas, and G. C. González, “Nonstandard numerical methods for a mathematical model for influenza disease,” Mathematics and Computers in Simulation, vol. 79, no. 3, pp. 622–633, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science, Amsterdam, The Netherlands, 2006.
  9. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999.
  10. E. H. Elbasha, C. N. Podder, and A. B. Gumel, “Analyzing the dynamics of an SIRS vaccination model with waning natural and vaccine-induced immunity,” Nonlinear Analysis, vol. 12, no. 5, pp. 2692–2705, 2011. View at Publisher · View at Google Scholar
  11. R. Gorenflo, J. Loutchko, and Y. Luchko, “Computation of the Mittag-Leffler function Eα,β(z) and its derivative,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 491–518, 2002. View at Google Scholar · View at Zentralblatt MATH
  12. E. Ahmed, A. M. A. El-Sayed, and H. A. A. El-Saka, “On some Routh-Hurwitz conditions for fractional order differential equations and their applications in Lorenz, Rössler, Chua and Chen systems,” Physics Letters A, vol. 358, no. 1, pp. 1–4, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” Computational Engineering in Systems Applications, vol. 2, p. 963, 1996. View at Google Scholar
  14. Y. Ding and H. Ye, “A fractional-order differential equation model of HIV infection of CD4+T -cells,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 386–392, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Özalp and E. Demiörciö, “A fractional order SEIR model with vertical transmission,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 1–6, 2011. View at Publisher · View at Google Scholar
  16. H. Ye and Y. Ding, “Nonlinear dynamics and chaos in a fractional-order HIV model,” Mathematical Problems in Engineering, vol. 2009, Article ID 378614, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Anguelov and J. M.-S. Lubuma, “Nonstandard finite difference method by nonlocal approximation,” Mathematics and Computers in Simulation, vol. 61, no. 3–6, pp. 465–475, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. E. Mickens, Nonstandard Finite Difference Models of Differential Equations, World Scientific, Singapore, 2005.